# SDR DXTR2019070901

- Difficulty date: July 9, 2019
- Submitted: July 9, 2019
- Operation: General aviation
- Aircraft: N535QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0078
- Aircraft time: 2,375 hours, 1,563 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 99145523
- Condition: Interference
- Location: Zone 100
- Part time: 2,375 hours, 1,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE CROSSFLOW VALVE HAS CAUSED DAMAGE TO THE LOWER FUSELAGE SKIN. DURING INSPECTION FOUND THERE IS A CHAFFED SPOT ON THE LOWER SKIN P/N: 7411392-12 OF SKIN BOND ASSEMBLY P/N: 7411391-2 FROM A STUD PROTRUDING FROM THE ANTI-ICE CROSS FLOW VALVE THAT HAS RUBBED INTO THE SKIN. THE AFFECTED AREA IS APPROXIMATELY 1/8" ROUND. BLENDED THE AREA AND NDT'D FOR CRACKS. NO CRACKS NOTED. THICKNESS MAPPED AS REQUIRED. DEPTH AT THIS TIME IS .002" DEEP. BLENDED DAMAGE AREAS IAW SRM 51-70-03 AND INSTALLED 0.040" SHIM IAW LETTER DQ22111M2 DATED 07/08/2019.
